MathSciNet Relay Station
MathSciNet bibliographic data
MR2186980 46B28 (46B15 46B25 46B50)
Fonf, V. P.; Johnson, W. B.; Plichko, A. M.; Shevchyk, V. V. Covering a compact set in a Banach space by an operator range of a Banach space with basis. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1421–1434 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement